MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX TRANSTAR PRESSURE TRANSDUCER; PROBE, BLOOD-FLOW, EXTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX TRANSTAR PRESSURE TRANSDUCER; PROBE, BLOOD-FLOW, EXTRAVASCULAR
Catalog Number MX9505T
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported a patient underwent coronary angiography in the catheterization lab, during which the doctor found that the pressure sensor measurement was inaccurate.
 
Additional Manufacturer Narrative
Device evaluation: no product returned for device analysis; a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
MEDEX TRANSTAR PRESSURE TRANSDUCER
Common Device Name
PROBE, BLOOD-FLOW, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key23916970
Report Number1526863-2025-00167
Device Sequence Number9038777
Product Code DPT
UDI-Device Identifier10351688503992
UDI-Public(01)10351688503992(17)271007(10)6033327
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX9505T
Device Lot Number6033327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale